# SDR SWAA2021042760291

- Difficulty date: March 26, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Rbl25-45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR SUPPORT CRACKED BS540 RBL25 TO RBL45 WL208. / REMOVED AND REPLACED PASSENGER CABIN FLOOR SUPPORT AT BS 540 RBL 25 TO RBL 45 WL 208 IAW SRM 51-40-02 AND 51-40-05 AND DWG# 143A0060 88911U 03-31-21
